View Full Version : Tenex side effect?


JAC1968
12-11-09, 11:30 PM
My 7 year old started Tenex about 4 weeks ago. Recently he has become more emotional and generally sensitive. Getting him to go to school has been almost impossible. He cries over simple things that he would have prior to being on Tenex.

Is this the meds? He takes 1 mg per day.. 1l2 in the am and the other in the pm.

Anyone have ideas?

Lady Lark
12-12-09, 03:06 PM
Why I haven't heard of that side effect with Tenex before, if it's a new behavior (or an exacerbated behavior) from before the medication, it's possible that it is caused by the tenex.

I would suggest calling the doctor and seeing what they say.

JAC1968
12-13-09, 08:00 AM
After a lot of research the last day or so it seems "depression" is listed as one of the potential side effects for tenex/guanfacine.

I will reach out to the PsyD this week and see what her feedback is.

This is frustrating. The tenex seemed to be helping with his focus...... grrr....

MGDAD
12-14-09, 02:18 PM
Is your son taking stimulants too? Or only Tenex.

JAC1968
12-14-09, 11:09 PM
Is your son taking stimulants too? Or only Tenex.


Just tenex.

MGDAD
12-15-09, 07:07 PM
Dont know. Ask the doctor.